Home>People>Faculty

LI Zhiqiang
Assistant Professor
zli@math.pku.edu.cn
Phone :86-10-62744135
Office :78105W-1
http://www.math.pku.edu.cn/teachers/lizq

Education

Ph. D, University of California, Los Angeles, 2015

M. S., University of Toronto, 2009

B. S., University of Toronto, 2008


Research Interests

Dynamical Systems, Metric Geometry, Complex Analysis

Selected Publications

1. Z. Li, Ergodic theory of expanding Thurston maps, volume 4 of The Atlantis Series in Dynamical Systems, Atlantis Press (Springer), 2017.

2. Z. Li, Weak expansion properties and large deviation principles for expanding Thurston Maps. Adv. Math. 285 (2015), 515–567.

3. Z. Li, Equilibrium states for expanding Thurston maps. Comm. Math. Phys. 357 (2018), 811–872.

4. Z. Li, Periodic points and the measure of maximal entropy of an expanding Thurston map. Trans. Amer. Math. Soc., 368 (2016), 8955–8999.